The Annals of Mathematical Statistics

On a Least Squares Adjustment of a Sampled Frequency Table When the Expected Marginal Totals are Known

W. Edwards Deming and Frederick F. Stephan

Full-text: Open access

Article information

Source
Ann. Math. Statist. Volume 11, Number 4 (1940), 427-444.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
http://projecteuclid.org/euclid.aoms/1177731829

JSTOR
links.jstor.org

Digital Object Identifier
doi:10.1214/aoms/1177731829

Mathematical Reviews number (MathSciNet)
MR3527

Citation

Deming, W. Edwards; Stephan, Frederick F. On a Least Squares Adjustment of a Sampled Frequency Table When the Expected Marginal Totals are Known. Ann. Math. Statist. 11 (1940), no. 4, 427--444. doi:10.1214/aoms/1177731829. http://projecteuclid.org/euclid.aoms/1177731829.


Export citation